Existence of discontinuous absolute minima for certain multiple integrals without growth properties
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 82 (1988) no. 4, pp. 661-671
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In the present paper the author discusses certain multiple integrals $I(u)$ of the calculus of variations satisfying convexity conditions, and no growth property, and the corresponding Serrin integrals $\mathfrak{I}(u)$, to which the existence theorems in [3,4,5] do not apply. However, in the present paper, the integrals $I(u)$ and $\mathfrak{I}(u)$ are reduced to simpler form $H(v)$ and $\mathcal{H}(v)$ to which the existence theorems above apply. Thus, we derive that $I(u) \le \mathfrak{I}(u)$, $H(v) \le \mathcal{H}(v)$, we obtain the existence of the absolute minimum for the Serrin forms $\mathfrak{I}(u)$ and $\mathcal{H}(v)$, and such minimum is given by BV functions, possibly discontinuous and not of Sobolev.
@article{RLINA_1988_8_82_4_a5,
author = {Cesari, Lamberto},
title = {Existence of discontinuous absolute minima for certain multiple integrals without growth properties},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {661--671},
year = {1988},
volume = {Ser. 8, 82},
number = {4},
zbl = {0736.49029},
mrnumber = {1139813},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLINA_1988_8_82_4_a5/}
}
TY - JOUR AU - Cesari, Lamberto TI - Existence of discontinuous absolute minima for certain multiple integrals without growth properties JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1988 SP - 661 EP - 671 VL - 82 IS - 4 UR - http://geodesic.mathdoc.fr/item/RLINA_1988_8_82_4_a5/ LA - en ID - RLINA_1988_8_82_4_a5 ER -
%0 Journal Article %A Cesari, Lamberto %T Existence of discontinuous absolute minima for certain multiple integrals without growth properties %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1988 %P 661-671 %V 82 %N 4 %U http://geodesic.mathdoc.fr/item/RLINA_1988_8_82_4_a5/ %G en %F RLINA_1988_8_82_4_a5
Cesari, Lamberto. Existence of discontinuous absolute minima for certain multiple integrals without growth properties. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 82 (1988) no. 4, pp. 661-671. http://geodesic.mathdoc.fr/item/RLINA_1988_8_82_4_a5/